Items created by Penazzi, Davide

[Atom feed] Atom [RSS2 feed] RSS
[BatchList tool] Batch List
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 11.

Article

Penazzi, Davide orcid iconORCID: 0000-0002-9732-1577, McCready-Fallon, Joseph and Rosser, Sharon (2022) Experiential and Outdoor Learning in the transition to university courses – the Mathematics case. PRIMUS . ISSN 1051-1970

Penazzi, Davide orcid iconORCID: 0000-0002-9732-1577 and Smith, Charlotte orcid iconORCID: 0000-0002-2964-995X (2021) Conquering the ‘Fear Fortress’ – Returning to a mathematics exam as a Community Practitioner Nurse Prescriber. MSOR connections, 19 (1). ISSN 1473-4869

Smith, Charlotte orcid iconORCID: 0000-0002-2964-995X and Penazzi, Davide orcid iconORCID: 0000-0002-9732-1577 (2020) Triggering language and maths anxiety in non-medical prescribing students. Journal of Prescribing Practice, 2 (5). ISSN 2631-8385

Penazzi, Davide orcid iconORCID: 0000-0002-9732-1577, Pillay, Anand and Yao, Ningyuan (2019) Some model theory and topological dynamics of p-adic algebraic groups. Fundamenta Mathematicae, 247 . pp. 191-216. ISSN 0024-6107

Burrell, Andrew, McCready, Jo, Munshi, Zainab and Penazzi, Davide orcid iconORCID: 0000-0002-9732-1577 (2017) Developing an ‘outdoor-inspired’ indoor experiential mathematical activity. MSOR Connections, 16 (1). ISSN 2051-4220

Penazzi, Davide orcid iconORCID: 0000-0002-9732-1577 (2015) Retention in Mathematics students: problems and possible approaches. UCLan Journal of Pedagogic Research, 6 (1).

Gismatullin, J, Penazzi, D orcid iconORCID: 0000-0002-9732-1577 and Pilay, A (2015) Some model theory of SL(2,R). Fundamenta Mathematicae, 229 . pp. 117-128. ISSN 0016-2736

Penazzi, Davide orcid iconORCID: 0000-0002-9732-1577 (2014) One-basesness and reductions of elliptic curves over real closed fields. Transactions of the American Mathematical Society (TRAN), 367 . pp. 1827-1845. ISSN 0002-9947

Gismatullin, Jakub, Penazzi, Davide orcid iconORCID: 0000-0002-9732-1577 and Pillay, Anand (2014) On compactifications and the topological dynamics of definable groups. Annals of Pure and Applied Logic, 165 (2). pp. 552-562. ISSN 01680072

Penazzi, Davide orcid iconORCID: 0000-0002-9732-1577, Boxall, Gareth, Kestner, Charlotte orcid iconORCID: 0000-0001-8976-2981, Omar Aziz, Alexandra and Bradley-Williams, David (2013) Weak One-Basedness. Notre Dame Journal of Formal Logic, 54 (3-4). pp. 435-448.

Penazzi, Davide orcid iconORCID: 0000-0002-9732-1577 (2011) One-basedness and groups of the form G/G00. Archive for Mathematical Logic, 50 (3-4). pp. 743-758. ISSN 0933-5846

This list was generated on Sat Apr 13 03:41:28 2024 UTC.